Mathematische Annalen

, Volume 302, Issue 1, pp 541–560

On the vanishing of extensions of modules over reduced enveloping algebras

  • Jon F. Carlson
  • Daniel K. Nakano
  • Karl M. Peters
Article

DOI: 10.1007/BF01444507

Cite this article as:
Carlson, J.F., Nakano, D.K. & Peters, K.M. Math. Ann. (1995) 302: 541. doi:10.1007/BF01444507

Mathematics Subject Classification (1991)

17B5520G17B50

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Jon F. Carlson
    • 1
  • Daniel K. Nakano
    • 2
  • Karl M. Peters
    • 3
  1. 1.Department of MathematicsUniversity of GeorgiaAthensUSA
  2. 2.Department of MathematicsUtah State UniversityLoganUSA
  3. 3.Department of Mathematical SciencesLoyola UniversityChicagoUSA